# SDR A6WA2019031846494

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 600310681
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS461.00, RBL9 BATHTUB FITTING CRACKED.  REPLACED FITTING IAW SRM 51-42-21.
